Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Quadratic costs and second moments of jump linear systems with general Markov chain

Texto completo
Autor(es):
Costa, Eduardo F. [1] ; Vargas, Alessandro N. [2] ; do Val, Joao B. R. [2]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo USP, Dept Matemat Aplicada & Estat, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Estadual Campinas UNICAMP, Fac Eng Eletr & Comp, Dept Telemat, BR-13081970 Campinas, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Mathematics of Control, Signals, and Systems (MCSS); v. 23, n. 1-3, p. 141-157, DEC 2011.
Citações Web of Science: 15
Resumo

This paper presents an analytic, systematic approach to handle quadratic functionals associated with Markov jump linear systems with general jumping state. The Markov chain is finite state, but otherwise general, possibly reducible and periodic. We study how the second moment dynamics are affected by the additive noise and the asymptotic behaviour, either oscillatory or invariant, of the Markov chain. The paper comprises a series of evaluations that lead to a tight two-sided bound for quadratic cost functionals. A tight two-sided bound for the norm of the second moment of the system is also obtained. These bounds allow us to show that the long-run average cost is well defined for system that are stable in the mean square sense, in spite of the periodic behaviour of the chain and taking into consideration that it may not be unique, as it may depend on the initial distribution. We also address the important question of approximation of the long-run average cost via adherence of finite horizon costs. (AU)

Processo FAPESP: 03/06736-7 - Controle e filtragem de sistemas estocásticos markovianos com saltos nos parâmetros
Beneficiário:João Bosco Ribeiro do Val
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 04/06947-0 - Sistemas lineares sujeitos a saltos markovianos: estabilidade e controle com observacao incompleta da cadeia.
Beneficiário:Alessandro Do Nascimento Vargas
Linha de fomento: Bolsas no Brasil - Doutorado